RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 5, Pages 793–797 (Mi mz654)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

The Proof of the Dirac Conjecture for a Class of Finite-Dimensional Dirac Hamiltonian Systems

A. S. Sobolev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm654

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:5, 724–729

Bibliographic databases:

UDC: 514.74
Received: 16.10.2001

Citation: A. S. Sobolev, “The Proof of the Dirac Conjecture for a Class of Finite-Dimensional Dirac Hamiltonian Systems”, Mat. Zametki, 71:5 (2002), 793–797; Math. Notes, 71:5 (2002), 724–729

Citation in format AMSBIB
\Bibitem{Sob02}
\by A.~S.~Sobolev
\paper The Proof of the Dirac Conjecture for a Class of Finite-Dimensional Dirac Hamiltonian Systems
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 5
\pages 793--797
\mathnet{http://mi.mathnet.ru/mz654}
\crossref{https://doi.org/10.4213/mzm654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1936845}
\zmath{https://zbmath.org/?q=an:1040.70011}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 5
\pages 724--729
\crossref{https://doi.org/10.1023/A:1015804425220}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176477200016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848594}


Linking options:
  • http://mi.mathnet.ru/eng/mz654
  • https://doi.org/10.4213/mzm654
  • http://mi.mathnet.ru/eng/mz/v71/i5/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pitts J.B., “A First Class Constraint Generates Not a Gauge Transformation, But a Bad Physical Change: the Case of Electromagnetism”, Ann. Phys., 351 (2014), 382–406  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    Full text:88
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020